Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 5258375, 9 pages
https://doi.org/10.1155/2017/5258375
Research Article

Algebro-Geometric Solutions for a Discrete Integrable Equation

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Huanhe Dong; moc.621@gnodshtam

Received 25 April 2017; Revised 4 August 2017; Accepted 24 October 2017; Published 14 November 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Mengshuang Tao and Huanhe Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. B. Hu, “A powerful approach to generate new integrable systems,” Journal of Physics A: Mathematical and General, vol. 27, no. 7, pp. 2497–2514, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. X. Li and Q. Zhao, “A new integrable symplectic map by the binary nonlinearization to the super AKNS system,” Journal of Geometry and Physics, vol. 121, pp. 123–137, 2017. View at Publisher · View at Google Scholar
  3. X.-Y. Li, Q.-L. Zhao, Y.-X. Li, and H.-H. Dong, “Binary bargmann symmetry constraint associated with 3×3 discrete matrix spectral problem,” Journal of Nonlinear Sciences and Applications, vol. 8, no. 5, pp. 496–506, 2015. View at Google Scholar · View at MathSciNet
  4. X.-Y. Li, Y.-X. Li, and H.-X. Yang, “Two families of Liouville integrable lattice equations,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8671–8682, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Dong, K. Zhao, H. Yang, and Y. Li, “Generalised (2 + 1)-dimensional super MKdV hierarchy for integrable systems in soliton theory,” East Asian Journal on Applied Mathematics, vol. 5, no. 3, pp. 256–272, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Wang, H. Dong, and Y. Li, “Some reductions from a Lax integrable system and their Hamiltonian structures,” Applied Mathematics and Computation, vol. 218, no. 20, pp. 10032–10039, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. Yang, B. Yin, Y. Shi, and Q. Wang, “Forced ILW-Burgers equation as a model for Rossby solitary waves generated by topography in finite depth fluids,” Journal of Applied Mathematics, vol. 2012, Article ID 491343, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. T. C. Xia, “Two new integrable couplings of the soliton hierarchies with self-consistent sources,” Chinese Physics B, vol. 19, no. 10, Article ID 100303, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Zhang, H. Dong, X. Zhang, and H. Yang, “Rational solutions and lump solutions to the generalized (3 + 1)-dimensional Shallow Water-like equation,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 2, pp. 246–252, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Yang, Q. Zhao, B. Yin, and H. Dong, “A new integro-differential equation for rossby solitary waves with topography effect in deep rotational fluids,” Abstract and Applied Analysis, vol. 2013, Article ID 597807, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. L.-Y. Tang and J.-C. Fan, “A family of Liouville integrable lattice equations and its conservation laws,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 1907–1912, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Q.-L. Zhao, X.-Y. Li, and F.-S. Liu, “Two integrable lattice hierarchies and their respective Darboux transformations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5693–5705, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. X.-X. Xu, “A deformed reduced semi-discrete Kaup-Newell equation, the related integrable family and Darboux transformation,” Applied Mathematics and Computation, vol. 251, pp. 275–283, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Q.-l. Zhao and X.-Y. Li, “A Bargmann system and the involutive solutions associated with a new 4-order lattice hierarchy,” Analysis and Mathematical Physics, vol. 6, no. 3, pp. 237–254, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X.-X. Xu, “An integrable coupling hierarchy of the mKdV-integrable systems, Its Hamiltonian structure and corresponding nonisospectral integrable hierarchy,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 344–353, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H.-X. Yang, J. Du, X.-X. Xu, and J.-P. Cui, “Hamiltonian and super-Hamiltonian systems of a hierarchy of soliton equations,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1497–1508, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. Zhou and Q. Jiang, “A Darboux transformation and an exact solution for the relativistic Toda lattice equation,” Journal of Physics A: Mathematical and General, vol. 38, no. 35, pp. 7735–7742, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W.-X. Ma and J.-H. Lee, “A transformed rational function method and exact solutions to the 3+1 math Container Loading Mathjax dimensional Jimbo-Miwa equation,” Chaos Solitons and Fractals, vol. 42, no. 3, pp. 1356–1363, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Zhang and X.-J. Yang, “Generation of discrete integrable systems and some algebro-geometric properties of related discrete lattice equations,” Journal of Nonlinear Sciences and Applications. JNSA, vol. 9, no. 12, pp. 6126–6141, 2016. View at Google Scholar · View at MathSciNet
  20. X. Geng and C. Cao, “Quasi-periodic solutions of the 2 + 1 dimensional modified Korteweg-de Vries equation,” Physics Letters A, vol. 261, no. 5-6, pp. 289–296, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. J. Ablowitz and H. Segur, Solitons and the Inverse Scattering Transform, SIAM, Philadelphia, Pa, USA, 1981. View at MathSciNet
  22. S. X. Tao and T. C. Xia, “Binary nonlinearization of the super Broer-Kaup-KUPershmidt hierarchy,” Chinese Annals of Mathematics. Series A, vol. 33, no. 2, pp. 217–228, 2012. View at Google Scholar · View at MathSciNet
  23. H. W. Yang, Z. H. Xu, D. Z. Yang, X. R. Feng, B. S. Yin, and H. H. Dong, “ZK-Burgers equation for three-dimensional Rossby solitary waves and its solutions as well as chirp effect,” Advances in Difference Equations, vol. 2016, no. 1, article 167, 2016. View at Publisher · View at Google Scholar · View at Scopus
  24. A. R. Its and V. B. Matveev, “Hill's operator with finitely many gaps,” Functional Analysis and its Applications, vol. 9, no. 1, pp. 65-66, 1975. View at Publisher · View at Google Scholar · View at Scopus
  25. S. P. Novikov, S. V. Manakov, L. P. Pitaevskii, and V. E. Zakharov, Theory of Solitons: The Inverse Scattering Method, Plenum Press, New York, NY, USA, 1984. View at MathSciNet
  26. Z. J. Qiao, “A hierarchy of nonlinear evolution equations and finite-dimensional involutive systems,” Journal of Mathematical Physics, vol. 35, no. 6, pp. 2971–2977, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. R. Zhou, “The finite-band solution of the Jaulent-Miodek equation,” Journal of Mathematical Physics, vol. 38, no. 5, pp. 2535–2546, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. X. Geng and H. H. Dai, “Nonlinearization of the Lax pairs for discrete Ablowitz-LADik hierarchy,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 829–853, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. J. Zhu and X. Geng, “Algebro-geometric constructions of the (2 + 1)-dimensional differential-difference equation,” Physics Letters A, vol. 368, no. 6, pp. 464–469, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  30. W.-X. Ma, “Trigonal curves and algebro-geometric solutions to soliton hierarchies I,” Proceedings of the Royal Society A, vol. 473, Article ID 20170232, 2017. View at Google Scholar · View at MathSciNet
  31. W.-X. Ma, “Trigonal curves and algebro-geometric solutions to soliton hierarchies II,” Proceedings of the Royal Society A, vol. 473, Article ID 20170233, 2017. View at Google Scholar · View at MathSciNet
  32. M. J. Ablowitz and J. F. Ladik, “Nonlinear differential-difference equations and Fourier analysis,” Journal of Mathematical Physics, vol. 17, no. 6, pp. 1011–1018, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus